# SDR CALA2019121302177

- Difficulty date: December 9, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 82,527 hours, 21,209 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112251
- Condition: Leaking
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

WATER LEAKING FROM MID GALLEY COFFEE MAKER. WOULD NOT STOP WITH SHUTOFF VALVE IN OFF REPLACED COFFEE REPLACED COFFEE MAKER.OPS GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1118399  SN OFF 0340 COFFEEMAKER, IN  OFF 31-2534-9-0001 0340 ON 31-2534-9-0001 1504
